MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
During the procedure the product broke.1216677-2021-00144 mystic ii, mushroom cup 10057 (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.Distribution history the complaint product was manufactured at csi on 12/17/2020 under work order (b)(4).Manufacturing record review dhr 297214 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history attached did not show similar reported complaint conditions.Product receipt the complaint product has been returned to coopersurgical via rma #319283, 6/22/2021.Visual evaluation evaluation of the complaint products confirmed units were used and heavily soiled with blood from the handle to within the cup.None were broken.Functional evaluation evaluation of the complaint products (3 units) confirmed the units were able to reach the green zone with the cup on a gloved hand.This was done repeatedly.The levers to release the pressure were functional.The gauge read steady and the pressure was maintained after the trigger was no longer being exercised.Root cause functionally the units were not exhibiting failures in pressure or activation.The end of the cup where the stem meets may be extended virtually 90 degrees without breaking.If broken the seal would be compromised and the unit would not function.The levers to release pressure were functional on all three units as well.The root cause for this complaint is not applicable as the units were not broken and functional.Corrective actions the units were retained.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.
 
Event or Problem Description
Customer reported: "during the proceedure the product broke".10057 mystic ii mushroom cup e-complaint (b)(4).

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key12150922
Report Number1216677-2021-00144
Device Sequence Number4447512
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10057
Device Catalogue Number10057
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown